| Catalog Number |
KCFW-7.0-35-55-RB-HFANL0-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
Event or Problem Description
It was reported the end of the sheath buckled at the transition point between the dilator and sheath as it was being advanced into the patient.The procedure was completed with another device of the same type.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Visual inspection confirms the sheath tip was buckled, out of round and stretched.